Olanzapine induced neuroleptic malignant syndrome, treated with electroconvulsive therapy (ECT)-A case report.

Authors:
Mustafa Ali
Mustafa Ali
El-Khomes University
Soumitra Das
Soumitra Das
Government T. D. Medical College
Vandanam | India
Jagadisha Thirthalli
Jagadisha Thirthalli
National Institute of Mental Health and Neurosciences
India

Asian J Psychiatr 2017 Dec 14;30:230-231. Epub 2017 Jul 14.

NIMHANS, Bengaluru, India; Professor of Psychiatry and I/C Head of Psychiatric Rehabilitation Services, National Institute of Mental Health & Neurosciences (NIMHANS), Bengaluru 560029, India; NIMHANS, Bengaluru, India. Electronic address:

Download full-text PDF

Source
https://linkinghub.elsevier.com/retrieve/pii/S18762018173046
Publisher Site
http://dx.doi.org/10.1016/j.ajp.2017.07.020DOI Listing
December 2017
19 Reads

Publication Analysis

Top Keywords

electroconvulsive therapy
4
treated electroconvulsive
4
therapy ect-a
4
ect-a case
4
case report
4
malignant syndrome
4
syndrome treated
4
induced neuroleptic
4
olanzapine induced
4
neuroleptic malignant
4
case
1
neuroleptic
1
report
1
ect-a
1
malignant
1
treated
1
olanzapine
1
electroconvulsive
1
therapy
1
syndrome
1

Similar Publications